1. bookVolumen 80 (2021): Heft 3 (December 2021)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1338-9750
Erstveröffentlichung
12 Nov 2012
Erscheinungsweise
3 Hefte pro Jahr
Sprachen
Englisch
access type Uneingeschränkter Zugang

Solving Nonlinear Volterra-Fredholm Integral Equations using an Accurate Spectral Collocation Method

Online veröffentlicht: 01 Jan 2022
Volumen & Heft: Volumen 80 (2021) - Heft 3 (December 2021)
Seitenbereich: 35 - 52
Eingereicht: 16 Feb 2021
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1338-9750
Erstveröffentlichung
12 Nov 2012
Erscheinungsweise
3 Hefte pro Jahr
Sprachen
Englisch
Abstract

In this paper, we present a Jacobi spectral collocation method to solve nonlinear Volterra-Fredholm integral equations with smooth kernels. The main idea in this approach is to convert the original problem into an equivalent one through appropriate variable transformations so that the resulting equation can be accurately solved using spectral collocation at the Jacobi-Gauss points. The convergence and error analysis are discussed for both L and weighted L2 norms. We confirm the theoretical prediction of the exponential rate of convergence by the numerical results which are compared with well-known methods.

[1] AMIRI, S.—HAJIPOUR, M.—BALEANU, D.: A spectral collocation method with piecewise trigonometric basis functions for nonlinear Volterra–Fredholm integral equations, Appl. Math. Comput. 370 (2020), 124915.10.1016/j.amc.2019.124915 Search in Google Scholar

[2] ASKEY, R.: Orthogonal Polynomials and Special Functions. Society for Industrial and Applied Mathematics, Philadelphia, PA, 1975.10.1137/1.9781611970470 Search in Google Scholar

[3] BABOLIAN, E.—FATTAHZADEH, F.—GOLPAR RABOKY, E.: A Chebyshev approximation for solving nonlinear integral equations of Hammerstein type, Appl. Math. Comput. 189 (2007), 641–646.10.1016/j.amc.2006.11.181 Search in Google Scholar

[4] BABOLIAN, E.—SHAHSAVARAN, A.: Numerical solution of nonlinear Fredholm integral equations of the second kind using Haar wavelets, J. Comput. Appl. Math. 225 (2009), 87–95.10.1016/j.cam.2008.07.003 Search in Google Scholar

[5] BENYOUSSEF, S.—RAHMOUNE, A.: Efficient spectral-collocation methods for a class of linear Fredholm integro-differential equations on the half-line, J. Comput. Appl. Math. 377 (2020), 112894.10.1016/j.cam.2020.112894 Search in Google Scholar

[6] CANUTO, C.—HUSSAINI, M.—QUARTERONI, A.—ZANG, T.: Orthogonal Polynomials and Special Functions. (1 edition). Springer-Verlag Berlin Heidelberg, 2006. Search in Google Scholar

[7] CHEN, Y.—TANG, T.: Convergence analysis of the Jacobi spectral collocation methods for Volterra integral equations with a weakly singular kernel, Math. Comp. 79 (2010), 147–167.10.1090/S0025-5718-09-02269-8 Search in Google Scholar

[8] GUECHI, A.—RAHMOUNE, A.: Mapped Chebyshev spectral methods for solving second kind integral equations on the real line, Aust. J. Math. Anal. Appl. 14 (2017), 1–8. Search in Google Scholar

[9] GUO, B.-Y.—SHEN, J.—WANG, L.-L.: Generalized Jacobi polynomials/functions and their applications, Appl. Numer. Math. 59 (2009), 1011–1028.10.1016/j.apnum.2008.04.003 Search in Google Scholar

[10] HEADLEY, V. B.: A multidimensional nonlinear gronwall inequality, J. Math. Anal. Appl. 47 (1974), 250–255.10.1016/0022-247X(74)90020-1 Search in Google Scholar

[11] MALEKNEJAD, K.—HASHEMIZADEH, E.—BASIRAT, B.: Computational method based on Bernstein operational matrices for nonlinear Volterra–Fredholm–Hammerstein integral equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 52–61.10.1016/j.cnsns.2011.04.023 Search in Google Scholar

[12] MALEKNEJAD, K.—MOLLAPOURASL, R.—SHAHABI, M.: On the solution of a nonlinear integral equation on the basis of a fixed point technique and cubic B-spline scaling functions, J. Comput. Appl. Math. 239 (2013), 346–358.10.1016/j.cam.2012.09.002 Search in Google Scholar

[13] MARZBAN, H.—TABRIZIDOOZ, H.—RAZZAGHI, M.: A composite collocation method for the nonlinear mixed Volterra–Fredholm–Hammerstein integral equations, Commun. Nonlinear Sci. Numer. Simul. 16 (2011), 1186–1194.10.1016/j.cnsns.2010.06.013 Search in Google Scholar

[14] MASTROIANNI, G.—OCCORSIO, D.: Optimal systems of nodes for Lagrange interpolation on bounded intervals. A survey, J. Comput. Appl. Math. 134 (2001), 325–341.10.1016/S0377-0427(00)00557-4 Search in Google Scholar

[15] NEVAI, P.: Mean convergence of lagrange interpolation, III, Trans. Amer. Math. Soc. 282 (1984), 669–698.10.1090/S0002-9947-1984-0732113-4 Search in Google Scholar

[16] ORDOKHANI, Y.—RAZZAGHI, M.: Solution of nonlinear Volterra–Fredholm–Hammerstein integral equations via a collocation method and rationalized Haar functions, Appl. Math. Lett. 21 (2008), 4–9.10.1016/j.aml.2007.02.007 Search in Google Scholar

[17] PARAND, K.—RAD, J. A.: Numerical solution of nonlinear Volterra-Fredholm–Hammerstein integral equations via collocation method based on radial basis functions, Appl. Math. Comput. 218 (2012), 5292–5309.10.1016/j.amc.2011.11.013 Search in Google Scholar

[18] RAGOZIN, D. L.: Polynomial approximation on compact manifolds and homogeneous spaces, Trans. Amer. Math. Soc. 150 (1970), 41–53.10.1090/S0002-9947-1970-0410210-0 Search in Google Scholar

[19] RAHMOUNE, A.: On the numerical solution of integral equations of the second kind over infinite intervals, J. Appl. Math. Comput. 66 (2021), 129–148.10.1007/s12190-020-01428-2 Search in Google Scholar

[20] RAHMOUNE, A.—GUECHI, A.: A rational spectral collocation method for solving Fredholm integral equations on the whole line, Int. J. Comput. Sci. Math. 13 (2021), 32–41.10.1504/IJCSM.2021.114184 Search in Google Scholar

[21] YOUSEFI, S.—RAZZAGHI, M.: Legendre wavelets method for the nonlinear Volterra--Fredholm integral equations, Math. Comput. Simulation 70 (2005), 1–8.10.1016/j.matcom.2005.02.035 Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo